# SDR DHL2003754023

- Difficulty date: December 17, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Contaminated
- Location: Nr 3 & 4 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TAXIING IN (CVG) BRAKES STICKS WHEN RELEASED, FELT LIKE THE RIGHT SIDE.  BLED NR 3 & 4 MAIN GEAR BRAKES PER 727 M/M 32-41-0.  TAXIED AIRCRAFT AND EXERCISED BRAKES.  NO DEFECTS NOTED.  BRAKES FOUND TO BE IN SERVICEABLE CONDITION IAW 32-41-0.
